# SDR AJXA2025030600152

- Difficulty date: March 6, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N225GT
- Make and model: Cessna 750
- Aircraft serial: 7500242
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Part number: 67421607
- Part serial: 36
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 6,060 hours, 6,060 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PILOT SELECTED THE LANDING GEAR TO THE UP POSITION AND HEARD A NOISE FROM THE NOSE WHEEL WELL. THEY LOWERED THE LANDING GEAR A THE DOWN AND LOK INDICATION LIGHT DID NOT INITIALLY COME ON. THE PILOT RETURNED TO THE AIRPORT AND JUST BEFORE LANDING THE NOSE GEAR DOWN AND LOCKED LIGHT CAME ON AND LANDED WITHOUT INCIDENT.
